# SDR DALA2022052403591

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,994 hours, 29,169 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - BENT SHEAR TIE LOCATED FR34 BTW STR 43R TO STR 42R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE LOCATED FR34 BTW STR43R TO STR42R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11.(2245009)
